Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Parametric patterns in optical fiber ring nonlinear resonators

Autor
Staliunas, K.; Hang, C.; Konotop, V.
Tipus d'activitat
Article en revista
Revista
Physical review A
Data de publicació
2013-08-26
Volum
88
Número
2
Pàgina inicial
1
Pàgina final
7
DOI
https://doi.org/10.1103/PhysRevA.88.023846 Obrir en finestra nova
Projecte finançador
CONTROL DE LA DIFRACCON DE LA LUZ EN MEDIOS MODULADOS
Reacciones de fotodesintegración de interés para el proceso s (PT2009-0089)
URL
http://pra.aps.org/abstract/PRA/v88/i2/e023846 Obrir en finestra nova
Resum
We propose that parametrically excited patterns, also known as Faraday patterns, can be observed in nonlinear fiber resonators, where the coefficient of Kerr nonlinearity is periodically varying along the fiber in the resonators. We study the parametric instability analytically on the basis of the Floquet theory and also numerically by direct integration of the system. Instead of a classical Faraday wave excitation scenario, where modulation in time causes the formation of patterns in space, her...
Grup de recerca
DONLL - Dinàmica no Lineal, Òptica no Lineal i Làsers

Participants